MAUDE Adverse Event Report: ALMA LASERS LTD. HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)

ALMA LASERS LTD. HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Catalog Number AAHP02110623GAH10001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
There was a report of a second degree burn post treatment with the harmony xl pro system that we have been unable to confirm due to lack of photo evidence, therefore we are filing this report in good faith.

Brand Name
HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Common Device Name
HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key21183672
Report Number3004450661-2025-00002
Device Sequence Number19899080
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public17290110120907
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2025
Report Date (Section F) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHP02110623GAH10001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/18/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/17/2025